# SDR SIMA20250116002

- Difficulty date: January 16, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LWR SILL UPPER SECTION HAS CORROSION BELOW FIRST AND SECOND LOWER FRAME FITTINGS. (MAJOR REPAIR) (LEVEL 2 CORROSION).  RAR FWD CARGO DOOR CUTOUT LWR SILL IAW EMB 175 SRM 51-40-08
